# SDR 1IRR2015F00022

- Difficulty date: December 31, 2014
- Submitted: January 6, 2015
- Operation: General aviation
- Aircraft: N980ST
- Make and model: Boeing 737-400
- Aircraft serial: 24750
- Aircraft time: 61,476 hours, 27,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: GMWI5
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY LIGHT INOPERATIVE DURING EMERGENCY LIGHT CHECK.  R & R FUSE-5AMP ON LT M1197 EMERGENCY LIGHT BATTERY PACK ASSY IAW SSM 33-51-00 AND AMM 33-51-14.  OPS CHECK GOOD.
